MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. ROTH NET

UNITED STATES ENDOSCOPY GROUP, INC. ROTH NET
Model Number 00711197
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of this complaint was not returned to steris endoscopy for evaluation.The customer provided information and pictures regarding the complaint.It was observed that the hypo tube in the handle assembly had bent which indicates that the user advanced the handle to the open position with too much speed or force, attempted to pass or open the device in an extremely articulated endoscope, attempted to actuate the device in an extremely coiled position and actuated the device when the handle is at an acute angle in relation to the sheath.Additionally, it was observed that there was a buckled catheter below the handle assembly which was attributed to excess force from the user.The instructions for use for the roth net states: "short strokes, 1"-1.5" (2.5cm - 3.8cm) in length, are recommended throughout device passage to avoid sheath kinking.The following conditions may not allow the roth net device to function properly: (1) advancing the handle to the open position with too much speed or force, (2) attempting to pass or open the device in an extremely articulated endoscope, (3) attempting to actuate the device in an extremely coiled position and/or (4) actuating the device when the handle is at an acute angle in relation to the sheath." the device history record (dhr) was reviewed for the subject lot and no abnormalities were noted.A complaint review was performed and determined the event to be isolated.Steris offered in-service training on the proper use and operation of the roth net device and is awaiting a response.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that the spring to their roth net popped out of the handle.No report of injury.
 
Additional Manufacturer Narrative
Steris offered in-service training on the proper use and operation of the roth net, however, the user facility declined.No additional issues have been reported.

Brand Name
ROTH NET
Common Device Name
ROTH NET
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key19042459
Report Number1528319-2024-00027
Device Sequence Number15594866
Product Code GCJ
UDI-Device Identifier00724995182854
UDI-Public00724995182854
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711197
Device Catalogue Number00711197
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown